X
Search Filters
Format Format
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics, applied (344) 344
mathematics (264) 264
quasi-variational inequalities (190) 190
optimization (149) 149
operations research & management science (135) 135
inequalities (124) 124
quasi-variational inequality (115) 115
existence (87) 87
studies (84) 84
analysis (83) 83
applications of mathematics (75) 75
mathematical analysis (75) 75
convergence (70) 70
mathematical models (69) 69
operations research/decision theory (57) 57
algorithms (54) 54
impulse control (48) 48
equilibrium (45) 45
mathematics, general (42) 42
stability (41) 41
applied mathematics (31) 31
automation & control systems (31) 31
game theory (31) 31
economics / management science (30) 30
approximation (28) 28
inclusions (28) 28
variational inequalities (28) 28
equilibrium problems (27) 27
games (27) 27
viscosity solutions (27) 27
calculus of variations and optimal control; optimization (25) 25
engineering, general (25) 25
lower semicontinuity (25) 25
continuity (24) 24
inequality (24) 24
mapping (24) 24
operators (24) 24
theory of computation (24) 24
viscosity solution (24) 24
computer science, general (23) 23
mathematics, interdisciplinary applications (23) 23
real functions (23) 23
iterative methods (22) 22
mappings (22) 22
equations (21) 21
existence theorems (21) 21
quasi-variational inclusions (21) 21
economics (20) 20
nonlinearity (20) 20
operation research/decision theory (20) 20
regularization (20) 20
well-posedness (20) 20
economic models (19) 19
fixed points (19) 19
optimization problems (19) 19
variational inequality (19) 19
49j40 (18) 18
banach space (18) 18
formulation (18) 18
usage (18) 18
algorithm (17) 17
computer science (17) 17
fixed point (17) 17
generalized quasi-variational inequalities (17) 17
iterative algorithm (17) 17
spaces (17) 17
variational-inequalities (17) 17
optimal control (16) 16
theorems (16) 16
calculus of variations and optimal control (15) 15
engineering, multidisciplinary (15) 15
hilbert space (15) 15
nash equilibrium (15) 15
topology (15) 15
constraints (14) 14
policies (14) 14
scalarization (14) 14
statistics & probability (14) 14
systems (14) 14
banach-spaces (13) 13
complementarity-problems (13) 13
equality (13) 13
mathematical modeling and industrial mathematics (13) 13
operations research (13) 13
research (13) 13
sensitivity analysis (13) 13
upper semicontinuity (13) 13
vectors (13) 13
viscosity (13) 13
90c33 (12) 12
control theory (12) 12
dynamic programming (12) 12
mathematical inequalities (12) 12
numerical analysis (12) 12
regularity (12) 12
sensitivity-analysis (12) 12
system (12) 12
computation (11) 11
computational mathematics (11) 11
computational mathematics and numerical analysis (11) 11
more...
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Journal Article
Georgian Mathematical Journal, ISSN 1072-947X, 09/2015, Volume 22, Issue 3, pp. 385 - 392
In this paper, we introduce a split general quasi-variational inequality problem which is a natural extension of a split variational inequality problem, quasivariational and variational inequality... 
split general variational inequality problem | 47J53 | convergence analysis | 90C25 | split quasi-variational inequality problem | Split general quasi-variational inequality problem | 65K10 | 49M37 | iterative algorithms | MATHEMATICS | POINT PROBLEM | INCLUSIONS
Journal Article
SIAM JOURNAL ON OPTIMIZATION, ISSN 1052-6234, 2019, Volume 29, Issue 2, pp. 1558 - 1577
Quasi-variational inequalities are variational inequalities in which the constraint map depends on the current point... 
EXISTENCE | net-lower sign-continuity | MATHEMATICS, APPLIED | product sets | fixed points | CONVEX | quasi-monotone operator | quasi-variational inequality | stability | Mathematics | Engineering Sciences | Chemical engineering | Chemical and Process Engineering | Chemical Sciences
Journal Article
Computers & mathematics with applications (1987), ISSN 0898-1221, 2019, Volume 77, Issue 10, pp. 2596 - 2607
... Céa’s type inequality is derived for error estimate. For a viscoelastic contact problem with normal penetration, an optimal order error estimate is obtained for the linear element method... 
Finite element method | Hemivariational inequality | Numerical analysis | History-dependent | Optimal order error estimate | MATHEMATICS, APPLIED | QUASI-VARIATIONAL INEQUALITIES | Viscoelasticity | Penetration | Numerical prediction | Inequalities
Journal Article
Journal of inequalities and applications, ISSN 1029-242X, 2018, Volume 2018, Issue 1, pp. 1 - 17
Journal Article
Computational Mathematics and Modeling, ISSN 1046-283X, 1/2017, Volume 28, Issue 1, pp. 89 - 108
Journal Article
Mathematical models & methods in applied sciences, ISSN 0218-2025, 05/2010, Volume 20, Issue 5, pp. 679 - 706
We derive a class of analytical solutions and a dual formulation of a scalar two-space-dimensional quasi-variational inequality problem in applied superconductivity... 
MATHEMATICS, APPLIED | mixed methods | convergence analysis | quasi-variational inequalities | Kim model | ELECTRIC-FIELD | Superconductivity | critical-state problems | LIMIT | CRITICAL-STATE MODEL | finite elements, existence
Journal Article
Optimization Letters, ISSN 1862-4472, 8/2018, Volume 12, Issue 6, pp. 1357 - 1371
Journal Article
Set-valued and variational analysis, ISSN 1877-0541, 2018, Volume 27, Issue 4, pp. 949 - 970
This paper is devoted to a generalized evolution system called fractional partial differential variational inequality which consists of a mixed quasi-variational inequality combined with a fractional... 
26A33 | Mathematics | Optimization | ϕ -pseudomonotonicity | Bohnenblust-Karlin fixed point principle | 35J88 | 34A08 | 47J20 | Mixed quasi-variational inequalities | Analysis | Caputo derivative | 49J40 | Knaster-Kuratowski-Mazurkiewicz theorem | Fractional partial differential variational inequalities
Journal Article
European journal of applied mathematics, ISSN 0956-7925, 10/2011, Volume 22, Issue 5, pp. 471 - 491
We consider a class of quasi-variational inequalities arising in a large number of mathematical models, which describe quasi-static processes of contact between a deformable body and an obstacle... 
Papers | Contact problems | Regularity | Existence and uniqueness | Quasi-variational inequalities | MATHEMATICS, APPLIED | Mechanics | Mathematical models | Foundations | Law | Inequalities | Uniqueness | Contact | Dry friction
Journal Article
Journal of Global Optimization, ISSN 0925-5001, 12/2014, Volume 60, Issue 4, pp. 679 - 688
Journal Article
Inverse problems, ISSN 1361-6420, 2019, Volume 35, Issue 3, p. 035004
The primary objective of this research is to investigate an inverse problem of parameter identification in nonlinear mixed quasi-variational inequalities posed in a Banach space setting... 
nonlinear quasi-variational inequality | obstacle problem | p -Laplacian | inverse problems | regularization | EXISTENCE | MATHEMATICS, APPLIED | p-Laplacian | HEMIVARIATIONAL INEQUALITIES | IDENTIFICATION | PHYSICS, MATHEMATICAL | VALUED EQUILIBRIUM PROBLEMS
Journal Article
Boletín de la Sociedad Matemática Mexicana, ISSN 1405-213X, 10/2018, Volume 24, Issue 2, pp. 439 - 461
The main propose of this paper is to provide an error estimate on uniform norm of the parabolic quasi-variational inequalities system related to management of energy production problems, using semi... 
49 J 40 | Mathematics, general | Parabolic quasi-variational inequalities | Subsolutions method | L^{\infty }$$ L ∞ -Asymptotic Behavior | 35 R 35 | Mathematics | Finite element methods
Journal Article
Journal of Inequalities and Applications, ISSN 1025-5834, 12/2012, Volume 2012, Issue 1, pp. 1 - 15
Journal Article
Journal of Global Optimization, ISSN 0925-5001, 8/2012, Volume 53, Issue 4, pp. 737 - 748
The paper aims to obtain new local/global error bounds for quasi variational inequality problems in terms of the regularized gap function and the D-gap function... 
Operations Research/Decision Theory | Error bounds | D-gap function | Computer Science, general | Optimization | Quasi variational inequality problem | Regularized gap function | Economics / Management Science | Real Functions | MATHEMATICS, APPLIED | OPERATIONS RESEARCH & MANAGEMENT SCIENCE | Studies
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.